# SDR DL72S960983

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Bracket
- Condition: Cracked
- Location: Nr 1 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER CHECK, NR 1 SLAT ACTUATOR INBOARD MOUNT BRACKET CRACKED AT UPPER MOUNT BOLT.  REPAIRED PER MM57-20-21.
